Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 4, Pages 15–22 (Mi vmumm556)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On some finite difference scheme for gas dynamics equations

A. V. Zvyagina, G. M. Kobel'kovab, M. A. Lozhnikova

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Institute of Numerical Mathematics of the Russian Academy of Sciences, Moscow

Abstract: A conservative difference scheme with linear dependence of the pressure on the density of gas is proposed for gas dynamics equations. The scheme allows us to simulate 1-D flows inside a cylindrical domain with time-variable cross-sections and guarantee the positive sign of the density function.

Key words: gas dynamics, conservative difference schemes, variable boundary, positive density.

Funding Agency Grant Number
Russian Foundation for Basic Research 17–01–00838


Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2018, 73:4, 143–149

Bibliographic databases:

UDC: 519.6
Received: 22.10.2017

Citation: A. V. Zvyagin, G. M. Kobel'kov, M. A. Lozhnikov, “On some finite difference scheme for gas dynamics equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 4, 15–22; Moscow University Mathematics Bulletin, 73:4 (2018), 143–149

Citation in format AMSBIB
\Bibitem{ZvyKobLoz18}
\by A.~V.~Zvyagin, G.~M.~Kobel'kov, M.~A.~Lozhnikov
\paper On some finite difference scheme for gas dynamics equations
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 4
\pages 15--22
\mathnet{http://mi.mathnet.ru/vmumm556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3855907}
\zmath{https://zbmath.org/?q=an:1402.76089}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2018
\vol 73
\issue 4
\pages 143--149
\crossref{https://doi.org/10.3103/S0027132218040034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444154100003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052791310}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm556
  • http://mi.mathnet.ru/eng/vmumm/y2018/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Zhukov, A. A. Kornev, M. A. Lozhnikov, A. V. Popov, “Acceleration of transition to stationary mode for solutions to a system of viscous gas dynamics”, Moscow University Mathematics Bulletin, 74:2 (2019), 55–61  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:105
    Full text:6
    References:4
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021